So I just finished stims and had my HCG shot tonight....which is great....but I felt really awful at lunch and had to come home. I stayed in bed all afternoon. I was dizzy, nauseated, tired and felt kind of hot. No fevers, sore throat or URI symptoms, and I'm a bit better tonight. The IVF nurse said it could be the stims, but isn't sure. My estradiol level is high and they have cut my HCG dose in half. Any thoughts? Its so scarey having all of these meds in your system and not know what is doing what.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...